# SDR ASAA9810046

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THR GITH AFT PALLET EMERGENCY EXIT LIGHTS REMAINED ILLUMINATED WITH THE SWITCH 'OFF'.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
